# SDR AALA20121015006

- Difficulty date: October 15, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 70,908 hours, 25,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORROSION AT STATION 1660.  REMOVED CORROSION AND INSTALLED T-CAP REPAIR PER AARD 51-00-05-1.
